# SDR FOTR20180221001

- Difficulty date: February 21, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 50,502 hours, 14,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31012
- Condition: Corroded
- Location: Rt Wing
- Part time: 50,502 hours, 14,333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING SKIN AT FUEL PORT AREA HAS CORROSION
